# SDR DXTA200810073297

- Difficulty date: January 7, 2008
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N716QS
- Make and model: Gulstm 200
- Aircraft serial: 148
- Aircraft time: 1,469 hours, 958 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2630000004
- Part serial: IL171
- Condition: Inoperative
- Location: Mlg
- Part time: 958 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF GOT INDICATION ON RT MAIN GEAR TRANSIT (RED) NOT LOCKED UP. IAW CHECKLIST, SLOWED PLANE DOWN, LOWER GEAR GOT 3 GREEN. RAISED GEAR AGAIN, RT MAIN STAYED GREEN, LT AND NOSE UP AND LOCKED. ALSO GOT ANTI-SKID LIGHT THIS TIME WITH THE GEAR. FELT LIKE GEAR WAS UP, NO WIND NOISE, LOWER GEAR GOT 3 GREEN AND LANDED. REMOVED AND REPLACED RT MLG ACTUATOR IAW MM 32-10-20 (REF. SQ. 1.13).  COMPLIED WITH OPS AND LEAK CHECKS IAW MM 32-10-20 (REF. 1.13,1.15,1.17). OPS AND LEAK CHECK GOOD.
